Now, after additional treatment radiation hormone etc I am impotent and constantly a mess.
I am sorry to hear about your situation. However, a consequence of prostate cancer surgery and/or radiation therapy can be impotence. If you believe that your impotence was caused by a physician's negligence, then you should obtain a copy of your medical records and consult with a local attorney who is experienced in the handling of medical malpractice matters.
What type of prostrate surgery did you originally have? A radical prostatectomy involves removal of the entire gland. "margins were never cleared" is not an expression typically associated with such a surgery. Additionally, sexual dysfunction is a known and fairly common side effect of prostate surgery. But to be sure, gather your medical records and consult local counsel for further clarity.
Dr. Zaheer A. Shah, MD, JD (Attorney and Physician): The author of this answer is an Attorney-at-Law, licensed to practice law in the state of Arizona and he is a board certified, Ivy League trained, practicing physician. Nothing posted on this forum by the author constitutes legal advice. Additionally, any medical opinions rendered on this forum in response to a particular question do not constitute medical advice. Opinions expressed herein are solely those of the author, and are neither privileged nor confidential. While an effort is made to offer accurate information, there is no guarantee as to accuracy.
Sign up to receive a 3-part series of useful information and advice about personal injury law.
Years licensed, work experience, educationLegal community recognition
Peer endorsements, associations, awardsLegal thought leadership
Publications, speaking engagementsDiscipline